MAUDE Adverse Event Report: TEOXANE SA RHA 4; HYALURONIC ACID DERMAL FILLER

TEOXANE SA RHA 4; HYALURONIC ACID DERMAL FILLER
Lot Number 22482JL0
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 09/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vasovagal syncope is a rare but well-known adverse reaction to hyaluronic acid filler injections or any other type of injection.It generally occurs as a body reaction to stress, which, in the context of dermal filler treatment, could be triggered by a phobia of needles, anxiety about the treatment, fear of blood, or pain.It generally lasts a few seconds and resolves spontaneously without sequelae.Of note, rha 4 is not indicated for use in the mid-face area in the us.
 
Event or Problem Description
Primevigilance notified teoxane of an adverse event on 07-oct-2024.A male patient was injected on (b)(6) 2024 with 0.2 ml of rha 4 in the midface.The injection was done with unspecified needle.(gauge size: 27).Following the injection, the patient experienced a vasovagal syncope.The patient recovered and regained consciousness within minutes.Based on the information received, a vasovagal syncope due to teoxane product injection could not be ruled out.Thus, the case was assessed as reportable to the fda.Despite several reminders, no additional information could be received.Thus, the complaint was closed as is.No further information was received at this stage.Further attempts will be made to obtain additional information.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Primevigilance notified teoxane of an adverse event on (b)(6)2024.A male patient was injected on (b)(6)2024 with 0.2 ml of rha 4 in the midface.The injection was done with an unspecified needle (gauge size: 27).Following the injection, the patient experienced a vasovagal syncope.The patient recovered and regained consciousness within minutes.Based on the information received, a vasovagal syncope due to teoxane product injection could not be ruled out.Thus, the case was assessed as reportable to the fda.Despite reminders no further information could be retrieved.Based on the resolution of the symptoms, the case was closed.

Brand Name
RHA 4
Common Device Name
HYALURONIC ACID DERMAL FILLER
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, 1203
SZ  1203
Manufacturer Contact
izabela bat
SZ  
MDR Report Key20618812
Report Number3005975625-2024-00598
Device Sequence Number8874108
Product Code LMH
UDI-Device Identifier07640173232704
UDI-Public7640173232704
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2024
Device Lot Number22482JL0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale